# SDR YENA2023101701249

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 63,942 hours, 22,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE DOUBLE JOGGLE AREA ON HOLE N2 (CRACK DIRECTION AT 11 OCLOCK) AT FWD GALLEY AREA (1EA); REF AEROMAN WO 2023 278/1 NR 2023-563444 ACCOMPLISHED REPAIR OF CRACK AT HOLE 2 ON FR16 RH DOUBLE JOGGLE AREA IAW SAL EA #53-0363-23 COVER, AIRBUS RDAF 81286236/003/2023 ISSUE A, REPAIR INSTRUCTIONS RS3113041 ISSUE E, AND EC A23-900-01. THIS IS A CAT B REPAIR WITH INSPECTION THRESHOLD OF 6800FC FROM EMBODIMENT AND INSPECTION INTERVALS OF 4700FC USING ROTOTEST.  AEROMAN TECH 8617215 AND RII BY QC U OSORIO STAMP 293.
